MAUDE Adverse Event Report: SYNTHES GMBH 2.4/2.7 TI VA 1ST MTP FSN PL/SM/5 DG/R-S; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4/2.7 TI VA 1ST MTP FSN PL/SM/5 DG/R-S; PLATE, FIXATION, BONE
Catalog Number 04.211.232S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: this pc is related to (b)(4) which reports that the screws broke during the revision surgery.This pc reports that the plate breakage, pain, and faulty union occurred after the primary surgery.It was reported that on (b)(6) 2023, the patient underwent the primary surgery with the mtp fusion plate for the hallux valgus.The surgery was completed successfully without any surgical delay.Plate breakage was confirmed three months after surgery.Then, the patient was being followed up.However, the patient complained of pain and bone fusion has not been achieved.Therefore, the revision surgery was performed on (b)(6) 2023.There are no pieces in the patient.The surgeon confirmed by x-ray.Patient status/ outcome: stable.No further information is available.This report is for one (1) 2.4/2.7 ti va 1st mtp fsn pl/sm/5 dg/r-s.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.H4, h6 part: 04.211.232s; synthes lot:7873863; supplier lot:n/a; release to warehouse date: feb 06, 2015; manufactured by: synthes elmira; no non conformance reports were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/2.7 TI VA 1ST MTP FSN PL/SM/5 DG/R-S
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES ELMIRA
35 airport road
horseheads NY 14846
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18210324
Report Number8030965-2023-14852
Device Sequence Number7373133
Product Code HRS
UDI-Device Identifier10886982119568
UDI-Public(01)10886982119568
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number04.211.232S
Device Lot Number7873863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown